# SDR QXEA200600938

- Difficulty date: April 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Dented
- Location: Bs 428-249
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 DENT IN FORWARD EMERGENCY EXIT THRESHOLD HAS TRANSFER THROUGH TO INSIDE LYING STRUCTURE AT X248-249, YW40.  REPAIRED IAW HORIZON AIR EA 2-53-733.
